MathSciNet Relay Station
MathSciNet bibliographic data
MR594629 58G40 (35J45 83C99)
Choquet-Bruhat, Y.; Christodoulou, D. Elliptic systems in $H\sb{s,\delta }$ spaces on manifolds which are Euclidean at infinity. Acta Math. 146 (1981), no. 1-2, 129–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement